MAUDE Adverse Event Report: XTANT MEDICAL HOLDINGS, INC. FORTILINK-TS IBF SYSTEM; INSERTER

XTANT MEDICAL HOLDINGS, INC. FORTILINK-TS IBF SYSTEM; INSERTER
Model Number 65-TS-INSERTER
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Visual and functional assessments were unable to be performed due to the instrument not being returned to the manufacturer.A photograph was provided by the complainant, however, the reported damage and identifying markings were not able to be identified in the image.No additional details were provided by the complainant in regard to the condition of the device and its failure mode.A review on the device manufacturing records was not completed because the complainant did not provide a lot number and it was not visible in the image provided by the complainant.A definitive root cause could not be determined because the instrument was not returned for assessment, and no additional identifiers were provided.There have been three other complaints of similar nature in the past twelve months.The manufacturer will continue to monitor for reports of damaged system inserters and will perform complaint investigations and regulatory reporting as necessary.
 
Event or Problem Description
The complainant contacted the manufacturer on 10/21/2025 to report a product complaint with a system inserter.It was reported that the inserter broke during surgery and was requested to be replaced.No other complaint details were provided by the complainant.

Brand Name
FORTILINK-TS IBF SYSTEM
Common Device Name
INSERTER
Manufacturer (Section D)
XTANT MEDICAL HOLDINGS, INC.
664 cruiser lane
belgrade MT 59714
Manufacturer (Section G)
XTANT MEDICAL HOLDINGS, INC.
664 cruiser lane
belgrade MT 59714
Manufacturer Contact
rebecca lennemann
664 cruiser ln.
belgrade, MT 59714
4069245878
MDR Report Key23582073
Report Number3005031160-2025-00038
Device Sequence Number21215643
Product Code ODP
UDI-Device Identifier00846468084417
UDI-Public00846468084417
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K213493
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number65-TS-INSERTER
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Initial Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown